# SDR REXA2020031300353

- Difficulty date: March 3, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT BAGGAGE BAY DOOR SILL IS CORRODED.
CONTINUATION FROM CO# 15186420 JOB 81518641 OP 118. AFT BAGGAGE BAY DOOR SILL IS CORRODED.                                             
"
"CONTINUATION CARD: YES  OP#: 181
REPAIRED AFT BAGGAGE BAY DOOR SILL BY REMOVING AND REPLACING SILL IAW CRJ 900 SRM 53-61-23-201-001-A01, 51-40-11-001-001-A01, 51-42-21-001- 001-A01, 51-42-06-001-001-A01, CRJ 900 AMM 52-31-00-820-801-A02, 53-42-34-400-801-A01. OPS & LEAK TEST GOOD. WVAC STAMP
"
